# SDR AALA202410147619

- Difficulty date: October 14, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 41,504 hours, 17,511 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SOF EVENT. AIRCRAFT OUT OF SERVICE DUE TO CREW REPORT ODOR IN CABIN DURING TAKE OFF AND CLIMB DESCRIBED AS DIRTY SOCK SMELL. ODOR APPEARED TO DISSIPATE WITH RIGHT PACK OFF**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
